It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-01-2004, 07:51 AM   #1
Member
(female)
 
Join Date: May 2004
Posts: 62
Lynnmaree HB User
Lexapro

I'm new to this board and hope this posts properly! I've had migs and headaches for my entire life. I was using Keppra (off label) for pain prevention. However, I recently stopped using it as I read that certain anti-depressants can cause bone demineralization and I also have severe osteoporoses. Now the migs are back in full force. I also take Lexapro as a preventative and I'd like to hear from Lexapro users as the increase in sweating is unreal. I plan on going back on the Keppra. Anyone else have this side effect? Thanks.

 
Sponsors Lightbulb
   
Old 07-02-2004, 01:07 PM   #2
Newbie
 
Join Date: Jul 2004
Posts: 8
Haullie HB User
Re: Lexapro

I've never felt an over increased amount of sweating and I used to be on Lexapro myself. I tried it because a doctor said once that my headaches could have been caused from depression, yet the reason I WAS so depressed was because of the pain itself so I was at a loss. It worked well for helping to relieve some daily stress and worry but I stopped useing it because it wasn't helping headaches at all.

 
Sponsors Lightbulb
   
Old 01-02-2005, 02:58 PM   #3
Newbie
(female)
 
Join Date: Jan 2005
Location: Sturgis, Mi
Posts: 6
lady_in_red HB User
Re: Lexapro

I have been using lexapro for 9 months now, I find that I am hot all the time and NO sex drive whatsoever, but in all its the best drug I have ever tried for my chronic depression, it helps me with the severe anger too, I am on a more even level and for that I am thankful, the other side effect that I had when I first started taking it, was really bad headaches, which they finally went away after using this drug for 2 weeks. If I skip a dosage, then I get a headache, but over all, I love the drug. I haven't gained any weight on them at all. I do however wish I had the sex drive I need, I am a newlywed, and well I guess you all know what a healthy sex drives means there! BUT I will not stop taking the drug until I feel good enough to, I figure I will be on the drug approx: 2 years.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
On lexapro for 3 weeks now Strawberry.hill Bipolar Disorder 7 06-22-2006 04:09 PM
My Story - Lexapro and Effexor XR DueNApril09 Anxiety 12 09-17-2005 08:31 AM
Increasing Dosage of Lexapro Too Soon? jitteryme Anxiety 7 08-12-2005 08:26 PM
LEXAPRO, Need your HELP! My doctor, is Incompetant!! MMS1 Depression 4 07-05-2005 02:18 PM
HELP! Desparetly Need a "Pro" on Lexapro! Having PROBLEMS!! MMS1 Anxiety 1 07-04-2005 05:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!